# SDR VNAA2022090399910

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N534EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Joint
- Part number: SH670325243
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CIRCUMFERENTIAL JOINT IS CORRODED BETWEEN STGR 24L AND 23R.  REPAIRED IAW OLIVER-WYMAN EA # 22-C7-53-0967 REV IR DATED 8/2/2022
